Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fever, flu like syndrome, kikuchi, dejection. Taking HCQS, naprosyn. Lupus symptoms?

My daughter 25 yrs old was diagonised of Kikuchi in june2012. even now she is getting intermittent fever with flu like syndrome(appro every month). Now she is on HCQS and naprosyn twice daily. her ANA test is negative. Is this kikuchi or lupus?Please tell me what are the conditions that may cause a flare in lupus? is diet responsible? during times of fever she loses her cool and feels dejected. Rest of the month she seems to be normal .Does she need a physchological counselling?Kindly advice.
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
People with kikuchis like presentation can evolve into lupus but usually they are positive for ANA . Instead of psychological counselling you can give her some peptalks to increase her morale . most likely it looks like a kikuchis only unless she throughs out some new manifestaions later.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Allergist and Immunologist Dr. Sujoy Khan's  Response
People with Kikuchi disease do NOT have positive ANA, RF, dsDNA antibodies or other autoantibodies hence it differs from SLE. It is a form of necrotising lymphadenitis that is self limiting and I hope the diagnosis was made on a lymph node biopsy.
Pain relief medication (NSAIDs) and low dose corticosteroids if the neck glands are consistently raised are treatment options.
Triggers are not known for now.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor